# SDR ASOA20150127013

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 24,665 hours, 15,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT CENTER SILL HAS CORROSION.  REPAIRED CARGO DOOR LOWER BEAM IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
